# SDR DALA14019780688

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 50,559 hours, 22,048 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND EMERGENCY LIGHTS AT ROW 38 THRU ROW 45 INOPERATIVE. TROUBLESHOOTING FOUND SEAT 43 HAVE A BAD CONNECTOR REPAIRED CONNECTOR AND R & R  EMERGENCY POWER SUPPLY.
